# SDR USAA2012120500001

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 26,658 hours, 6,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTING FLOOR STRIP BY ROW 13C LIFTING UP FROM FLOOR.  REFASTENED FLOOR STRIP BY ROW 13.
